A Recession Notion for a Class of Monotone Bivariate Functions

Abstract : Using monotone bifunctions, we introduce a recession concept for general equilibrium problems relying on a variational convergence notion. The interesting purpose is to extend some results of P. L. Lions on variational problems. In the process we generalize some results by H. Brezis and H. Attouch relative to the convergence of the resolvents associated with maximal monotone operators.
Type de document :
Article dans une revue
Serdica Mathematical Journal, Bulgarian Academy of Sciences, 2002, 26 (3), pp.207-220
Liste complète des métadonnées

Littérature citée [10 références]  Voir  Masquer  Télécharger

https://hal.univ-antilles.fr/hal-00776626
Contributeur : Gerty Roux <>
Soumis le : mardi 15 janvier 2013 - 18:57:46
Dernière modification le : mercredi 18 juillet 2018 - 20:11:28
Document(s) archivé(s) le : mardi 16 avril 2013 - 04:01:15

Fichier

sjm-vol26-num3-2000-207p-220p....
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-00776626, version 1

Collections

Citation

Abdellatif Moudafi. A Recession Notion for a Class of Monotone Bivariate Functions. Serdica Mathematical Journal, Bulgarian Academy of Sciences, 2002, 26 (3), pp.207-220. 〈hal-00776626〉

Partager

Métriques

Consultations de la notice

149

Téléchargements de fichiers

93